Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

How can I cure skin allergy , I am already having medication for thyroid problem ?

My name is Gayathri. 25 years. I have devoloped skin allergy offlate. My TSH level is 3.5. AM taking Thyrox table for my thyroid problem. Could you please help me.
Asked On : Fri, 16 Mar 2012
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Gayathri,
Thanks for writing in.
Hypothyroidism frequently can cause a dry skin which would resolve once the thyroid hormone levels normalize. Also, dry skin is more susceptible to allergies. I would suggest the following:
a. Take tablet cetrizine 10 mg once daily for the skin allergy
b. Apply calamine lotion on the affected area
c. Do not take long baths
d. Do not use very cold or very hot water for bathing
e. Apply moisturizer after having a bath when your skin is still damp. This will help seal in the moisture.
Hope this helps.
Answered: Thu, 22 Mar 2012
I find this answer helpful
  User's Response

please go for t3 t4 tsh level
Answered: Fri, 16 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor